MathSciNet Relay Station
MathSciNet bibliographic data
MR1620897 (99b:34040) 34B10 (34B15)
Anderson, D. Multiple positive solutions for a three-point boundary value problem. Math. Comput. Modelling 27 (1998), no. 6, 49–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement